# SDR ZZDA2010658

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SECONDARY PULL TAB PIN MISSING (SLIDE).  REMOVED AND REPLACED DOOR SLIDE L1 IAW M/M 25-61-01.
